MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS WIRELESS GATING & WIRELESS ECG/SPO2 MODULES

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS WIRELESS GATING & WIRELESS ECG/SPO2 MODULES
Model Number 453564185591
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the battery shorted out causing damage to the ecg module.The device was not in use on a patient at the time of event, there was no patient involvement.
 
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Additional Manufacturer Narrative
The alleged malfunctioning battery was requested for evaluation, but the attempt was unsuccessful.If additional information is later obtained, the complaint will be reopened.The customer ordered a replacement part to resolve the issue.Section d serial number was corrected h3 other text : see h10.

Brand Name
WIRELESS GATING & WIRELESS ECG/SPO2 MODULES
Common Device Name
WIRELESS GATING & WIRELESS ECG/SPO2 MODULES
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
tara mackinnon
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key12703450
Report Number1051786-2021-10065
Device Sequence Number11119713
Product Code MWI
UDI-Device Identifier00884838046795
UDI-Public00884838046795
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K090785
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number453564185591
Device Catalogue Number453564185591
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2021
Supplement Date Received by Manufacturer04/27/2022
Initial Report FDA Received Date10/27/2021
Supplement Report FDA Received Date05/19/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown